La conjecture de Tate entiére pour les cubiques de dimension quatre

Abstract : We prove the Tate conjecture for integral degree 4 classes on a smooth cubic hypersurface X of dimension 4 over an algebraic closure of a field finitely generated over its prime subfield.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00843094
Contributor : Marie-Annick Guillemer <>
Submitted on : Wednesday, July 10, 2013 - 2:31:39 PM
Last modification on : Friday, November 16, 2018 - 1:29:41 AM

Links full text

Identifiers

Citation

François Charles, Alena Pirutka. La conjecture de Tate entiére pour les cubiques de dimension quatre. Compositio Mathematica, Foundation Compositio Mathematica, 2015, 151 (2), pp.253-264. 〈10.1112/S0010437X14007386〉. 〈hal-00843094〉

Share

Metrics

Record views

255